Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 87840, 5 pages
http://dx.doi.org/10.1155/IJMMS/2006/87840

On weak-open compact images of metric spaces

Department of Information, Hunan Business College, Changsha, Hunan 410205, China

Received 2 August 2005; Revised 29 June 2006; Accepted 9 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give some characterizations of weak-open compact images of metric spaces.